JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SURFACES OF REVOLUTION WITH POINTWISE 1-TYPE GAUSS MAP IN PSEUDO-GALILEAN SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SURFACES OF REVOLUTION WITH POINTWISE 1-TYPE GAUSS MAP IN PSEUDO-GALILEAN SPACE
Choi, Miekyung; Yoon, Dae Won;
  PDF(new window)
 Abstract
In this paper, we study surfaces of revolution in the three dimensional pseudo-Galilean space. We classify surfaces of revolution generated by a non-isotropic curve in terms of the Gauss map and the Laplacian of the surface. Furthermore, we give the classification of surfaces of revolution generated by an isotropic curve satisfying pointwise 1-type Gauss map equation.
 Keywords
surfaces of revolution;pointwise 1-type Gauss map;pseudo-Galilean space;
 Language
English
 Cited by
 References
1.
K. Arslan, B. Bulca, and V. Milousheva, Meridian surfaces in $\mathbb{E}^4$ with pointwise 1-type Gauss map, Bull. Korean Math. Soc. 51 (2014), no. 3, 911-922. crossref(new window)

2.
B.-Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, World Scientific Publ., 1984.

3.
B.-Y. Chen, M. Choi, and Y. H. Kim, Surfaces of revolution with pointwise 1-type Gauss map, J. Korean Math. Soc. 42 (2005), no. 3, 447-455. crossref(new window)

4.
B.-Y. Chen and P. Piccinni, Submanifolds with finite type Gauss map, Bull. Austral. Math. Soc. 35 (1987), no. 2, 161-186. crossref(new window)

5.
M. Choi, D.-S. Kim, Y. H. Kim, and D. W. Yoon, Circular cone and its Gauss map, Colloq. Math. 129 (2012), no. 2, 203-210. crossref(new window)

6.
U. Dursun and B. Bektas, Spacelike rotational surfaces of elliptic, hyperbolic and para-bolic types in Minkowski space ${\mathbb{E}}^4_1$ with pointwise 1-type Gauss map, Math. Phys. Anal. Geom. 17 (2014), no. 1-2, 247-263. crossref(new window)

7.
U. Dursun and N. C. Turgay, General rotational surfaces in Euclidean space $\mathbb{E}4$ with pointwise 1-type Gauss map, Math. Commun. 17 (2012), no. 1, 71-81.

8.
U.-H. Ki, D.-S. Kim, Y. H. Kim, and Y.-M. Roh, Surfaces of revolution with pointwise 1-type Gauss map in Minkowski 3-space, Taiwanese J. Math. 13 (2009), no. 1, 317-338.

9.
Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (2000), no. 3-4, 191-205. crossref(new window)

10.
O. Roschel, Die Geometrie des Galileischen Raumes, Habilitationsschrift, Institut fur Math. und Angew. Geometrie, Leoben, 1984.

11.
Z. M. Sipus and B. Divjak, Surfaces of constant curvature in the pseudo-Galilean space, Int. J. Math. Math. Sci. 2012 (2012), 1-28.

12.
D. W. Yoon, Surfaces of revolution in the three dimensional pseudo-Galilean space, Glas. Mat. Ser. III 48(68) (2013), no. 2, 415-428. crossref(new window)